Alert archive / Pennsylvania / Areal Flood Warnings in 2011

Areal Flood Warning 109, NWS Philadelphia/Mount Holly

September 29, 2011Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Sep 29, 2011, 4:44 PM EDT for Lehigh County, Northampton County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2011, 4:44 PM EDT (20:44 UTC)
Expired
Sep 29, 2011, 7:45 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

923 
WGUS41 KPHI 292044
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 PM EDT THU SEP 29 2011

PAC077-095-292345-
/O.NEW.KPHI.FA.W.0109.110929T2044Z-110929T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEHIGH PA-NORTHAMPTON PA-
444 PM EDT THU SEP 29 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
  CENTRAL LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...

* UNTIL 745 PM EDT

* AT 444 PM EDT...THE MONOCACY CREEK AT BETHLEHEM WAS 4.7 FEET. 
  FLOOD STAGE IS 4.5 FEET. THE WATER LEVEL ALONG THE MONOCACY CREEK 
  WAS FALLING. THE FLOOD WARNING HAS BEEN EXTENDED IN ORDER TO 
  PROVIDE ENOUGH TIME FOR THE STREAM TO DRAIN BELOW FLOOD STAGE. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4086 7505 4084 7510 4082 7509 4074 7520
      4066 7520 4065 7521 4062 7520 4058 7527
      4057 7559 4079 7558 4085 7532 4092 7523
      4096 7514

$$

HAYES
1 follow-up statement
458 
WGUS81 KPHI 292342
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
742 PM EDT THU SEP 29 2011

PAC077-095-292351-
/O.EXP.KPHI.FA.W.0109.000000T0000Z-110929T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEHIGH PA-NORTHAMPTON PA-
742 PM EDT THU SEP 29 2011

...THE FLOOD WARNING WILL EXPIRE AT 745 PM EDT FOR URBAN AREAS AND
SMALL STREAMS IN NORTHAMPTON AND CENTRAL LEHIGH COUNTIES...

THE MONOCACY CREEK AT BETHLEHEM HAS DROPPED BELOW FLOOD STAGE THIS 
EVENING. OTHER SMALL STREAMS IN LEHIGH AND NORTHAMPTON COUNTIES 
HAVE CRESTED AND ARE FOLLOWING. WITH NO ADDITIONAL SIGNIFICANT 
RAINFALL EXPECTED OVERNIGHT...THE FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE. 

LAT...LON 4086 7505 4084 7510 4082 7509 4074 7520
      4066 7520 4065 7521 4062 7520 4058 7527
      4057 7559 4079 7558 4085 7532 4092 7523
      4096 7514

$$

HAYES

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Sep 29, 3:36 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Sep 29, 3:36 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT THU SEP 29 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL CONTINUE TO PUSH EAST AND OFFSHORE THROUGH
TONIGHT. A SECONDARY AND STRONGER COLD FRONT WILL THEN MOVE THROUGH
OUR AREA ON FRIDAY. COOLER AND DRIER AIR FILTERS IN OVER THE WEEKEND
AS HIGH PRESSURE FROM THE MIDWEST STATES SPREADS EASTWARD. HIGH
PRESSURE WILL CONTINUE TO INFLUENCE OUR WEATHER INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SHORT WAVE WITH IT'S ASSOCIATED FRONTAL SYSTEM IS CROSSING THE
FORECAST AREA THIS AFTERNOON AND WILL MOVE OFF TO THE NORTHEAST
AND EAST THIS EVENING. SEVERAL LINES OF TSTMS HAVE FORMED THIS
AFTERNOON. WIND GUSTS TO AROUND 40 KT AND SMALL HAIL HAVE BEEN
REPORTED IN SEVERAL OF THE STRONGER STORMS. THERE STILL IS THE
POSSIBILITY FOR SOME OF THE CELLS TO APPROACH SEVERE CRITERIA,
BUT THE ACTIVITY IS NOT EXPECTED TO BE WIDESPREAD ENOUGH FOR
THE ISSUANCE OF A WATCH. THE MAIN ACTIVITY WILL BE MOVING OUT OF
OUR AREA DURING THE EVENING HOURS. ANOTHER BATCH OF TSTMS
CURRENTLY MOVING INTO CENTRAL PA IS EXPECTED TO WEAKEN AS IT
MOVES EAST. AS THE SHORT WAVE AND FRONTAL ZONE MOVES OFF TO THE
EAST AND NORTHEAST TONIGHT, DRIER AIR WILL BEGIN TO FILTER IN
FROM THE WEST. S TO SW WINDS AROUND 10 MPH WILL SWING AROUND
TO W THIS EVENING BUT THEN DROP OFF OVERNIGHT AND BECOME SW ONCE
AGAIN. WITH SKIES BECOMING CLEAR TO PARTLY CLOUDY, LOW TEMPERATURES
WILL DROP INTO THE 50S IN MOST LOCATIONS AND POSSIBLY INTO THE
UPPER 40S IN THE NORTHERN MOUNTAINS.

RAINFALL AMOUNTS WILL BE GENERALLY 1/4 INCH OR LESS BUT COULD BE
OVER AN INCH IN ANY OF THE HEAVIER TSTMS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE PESKY UPPER LOW THAT HAS BEEN ROTATING TO OUR WEST FOR THE PAST
FEW DAYS WILL CONTINUE TO INFLUENCE OUR WEATHER FRIDAY. THE FIRST
SHORT WAVE WILL BE MOVING OFF TO THE E AND NE TONIGHT. A SECOND
UPPER LOW WILL MOVE EAST AND WEAKEN FRIDAY. SOME CLOUDINESS AND
SHOWERS COULD ACCOMPANY THE LOW FRIDAY AFTERNOON AND EVENING, BUT
A WIDESPREAD RAIN EVENT IS UNLIKELY. MOST AREAS SHOULD ACTUALLY
REMAIN DRY. WITH THE UPPER LONG WAVE TROUGH REMAINING TO OUR WEST,
SURFACE WINDS WILL BECOME SW 10 TO 15 MPH. THIS WILL HELP PUSH
TEMPERATURES WELL UP INTO THE 70S IN MOST LOCATIONS. WE COULD
ACTUALLY BE PUSHING 80 DEGREES IN SOME OF OUR SOUTHERN INTERIOR
SECTIONS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
TO START THE LONG TERM PERIOD, A SURFACE COLD FRONT WILL BE PUSHING
EAST AND OFFSHORE LATE FRIDAY. MEANWHILE, IN THE MID LEVELS, THE
MODELS DEPICT A DEEP TROUGH GRADUALLY CLOSING OFF GOING INTO
SATURDAY. THIS MID LEVEL LOW IS THEN EXPECTED TO LINGER OVER THE
NORTHEAST STATES FOR THE WEEKEND. WITH THIS MID LEVEL LOW IN PLACE
OVER OUR AREA DURING SATURDAY AND A SUFFICIENT COLD POOL ALOFT,
SCATTERED POP-UP INSTABILITY SHOWERS CANNOT BE RULED OUT. CHANCE TO
SLIGHT CHANCE POPS HAVE BEEN MAINTAINED AT THIS TIME FOR MUCH OF THE
FORECAST AREA DURING SATURDAY. BY SUNDAY, THE MID LEVEL LOW
IS PROGGED TO DRIFT NORTH OF OUR AREA AS SURFACE HIGH PRESSURE FROM
THE MIDWEST STATES BEGINS TO BUILD EASTWARD. FOR NOW, HOWEVER,
SLIGHT CHANCE POPS REMAIN FOR THE HIGHER TERRAIN OF NORTHERN NJ AND
THE POCONOS FOR SUNDAY AS THE MID LEVEL LOW SLOWLY PULLS AWAY.
SURFACE HIGH PRESSURE EVENTUALLY BECOMES CENTERED OVER THE TENNESSEE
VALLEY FOR THE START OF THE NEW WEEK, AND THIS HIGH PRESSURE WILL
INFLUENCE THE WEATHER FOR OUR REGION THROUGH THE EARLY TO MIDWEEK
PERIOD.

OVERALL, A BLEND OF MOS/HPC GUIDANCE ALONG WITH CONTINUITY WAS USED
FOR TEMPERATURES THROUGH THE PERIOD. TEMPERATURES LOOK TO RUN SOME
10 TO 15 DEGREES BELOW AVERAGE THIS WEEKEND, WITH A MODERATING TREND
TO NEAR AVERAGE READINGS FOR EARLY NEXT WEEK.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

OUTSIDE OF THE SHOWERS AND TSTMS, FLYING CONDITIONS HAVE BECOME VFR
THIS AFTERNOON. ONCE THE PRECIPITATION MOVES OFF TO THE NE AND E
THIS EVENING, SKIES WILL BEGIN TO CLEAR. WITH SLIGHTLY DRIER AIR
MOVING IN, VFR CONDITIONS ARE EXPECTED TO PREVAIL TONIGHT. S TO SW
WINDS AROUND 10 KT WITH BRIEFLY BECOME W THIS EVENING AND THEN
SWING BACK TO S TO SW 5 KT OR LESS OVERNIGHT. THERE COULD BE SOME
VSBY RESTRICTIONS IN FOG LATER TONIGHT IN THE MOST SUSCEPTIBLE
AREAS. VFR CONDITIONS ARE FORECAST TO CONTINUE FRIDAY, ALTHOUGH
MID AND HIGH CLOUDS WILL BE INCREASING FROM THE WEST AS ANOTHER
UPPER LEVEL SHORT WAVE MOVES IN. CLOUD EVEN BE A FEW SHOWERS LATE
IN THE DAY, ESPECIALLY NORTH AND WEST OF THE PHILLY METRO AREA.
WINDS WILL BE SW 10 TO 15 KT.

OUTLOOK...
A COLD FRONT WILL BE SLIDING EAST OF THE AREA BY LATE FRIDAY. OVER
THE WEEKEND, AN UPPER LEVEL LOW IS FORECAST TO LINGER ACROSS THE
NORTHEAST STATES. THIS SYSTEM MAY ALLOW FOR POP-UP SCATTERED SHOWERS
SATURDAY AND POSSIBLY SUNDAY. OVERALL, VFR CONDITIONS ARE
ANTICIPATED DURING THIS TIMEFRAME AND INTO EARLY NEXT WEEK, EXCEPT
IN SCATTERED WEEKEND SHOWERS WHEN VISIBILITIES COULD BRIEFLY DROP TO
MVFR. ALSO OF NOTE OVER THE WEEKEND, STRONGER WEST NORTHWEST WINDS
ARE EXPECTED WITH GUSTS REACHING AROUND 20 KNOTS.

&&

.MARINE...
COULD STILL HAVE A TSTM OR TWO RUMBLING ACROSS THE WATERS THROUGH
THE EVENING HOURS. OTHERWISE, RATHER TRANQUIL CONDITIONS ARE
EXPECTED TONIGHT AND FRIDAY. SW WINDS 10 TO AROUND 15 KT THIS
AFTERNOON WILL DROP OFF TO 5 TO 10 KT TNGT AND RUN AROUND 10 KT
FRIDAY. SEAS WILL REMAIN AROUND 3 FT ON THE OCEAN WATERS AND
2 FT OR LESS ON DEL BAY.

OUTLOOK...
LINGERING SHOWERS ARE POSSIBLE FOR OUR WATERS LATE FRIDAY AS A
SURFACE COLD FRONT WILL BE MOVING THROUGH THE AREA. THE CHANCE FOR
SCATTERED POP-UP SHOWERS WILL PERSIST OVER THE WEEKEND, WITH AN
UPPER LEVEL LOW REMAINING OVER THE NORTHEAST STATES. ALSO OVER THE
WEEKEND, WEST TO NORTHWEST WINDS WILL BECOME STRONGER AND GUSTY AT
TIMES. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR A TIME OVER THE
WEEKEND WITH THE GUSTY WINDS AND CHOPPY SEAS IN THE 5 FOOT RANGE. BY
EARLY NEXT WEEK, HOWEVER, WINDS AND SEAS DIMINISH AS SURFACE HIGH
PRESSURE BUILDS TOWARD THE MID ATLANTIC REGION.

&&

.HYDROLOGY...
WILL EXTEND THE FLASH FLOOD WATCH UNTIL 8 PM THIS EVENING. IT COULD
BE DROPPED EARLIER IF THE TSTM THREAT ENDS. MOST AREAS WILL SEE
QPF AMOUNTS OF 1/4 INCH OR LESS, BUT ANY OF THE STRONGER STORMS
COULD DROP RAINFALL IN EXCESS OF AN INCH PER HOUR.

&&

.TIDES/COASTAL FLOODING...
COASTAL FLOODING OCCURRED ALONG THE OCEAN FRONT WITH THIS MORNINGS
HIGH TIDE AND IS NOW OCCURRING ON THE UPPER DELAWARE BAY AND LOWER
DELAWARE RIVER. THE COASTAL FLOOD ADVISORY FOR THIS AREA WILL REMAIN
IN EFFECT UNTIL 6 PM. WITH THE NEXT HIGH TIDE CYCLE BEING THE LOWER
OF THE TWO, FLOODING IS NOT ANTICIPATED AT THIS TIME. WE WILL
CONTINUE TO MONITOR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ054-055-
     060>062-067>071.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ070-
     071.
NJ...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR NJZ001-
     007>010.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
     NJZ016>019.
DE...COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...RPW
SHORT TERM...RPW
LONG TERM...KLINE
AVIATION...RPW
MARINE...RPW
HYDROLOGY...RPW
TIDES/COASTAL FLOODING...RPW
Hazardous weather outlook, Sep 29, 3:43 PM EDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EDT THU SEP 29 2011

NJZ001-007>010-PAZ054-055-060>062-067>069-301945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
343 PM EDT THU SEP 29 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-NJZ015-301945-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MERCER-
343 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
CENTRAL NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>027-301945-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
343 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES
FRIDAY ALONG THE OCEAN FRONT AND THE ADJACENT BACK BAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>019-301945-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
343 PM EDT THU SEP 29 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES
FRIDAY ALONG THE OCEAN FRONT AND THE ADJACENT BACK BAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ070-071-301945-
DELAWARE-PHILADELPHIA-
343 PM EDT THU SEP 29 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-301945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
343 PM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 29, 1:47 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
147 PM EDT THU SEP 29 2011

NJZ001-007>010-PAZ055-062-291845-
HUNTERDON NJ-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-
WARREN NJ-
147 PM EDT THU SEP 29 2011

...STRONG THUNDERSTORMS WILL AFFECT EXTREME EASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY...

AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS NEAR EASTON PENNSYLVANIA...MOVING
NORTHEAST AT 30 MPH. OTHER SCATTERED THUNDERSTORMS WERE ACROSS
NORTHERN NEW JERSEY. THESE THUNDERSTORMS WILL CONTINUE ACROSS
NORTHERN NEW JERSEY THROUGH 245 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4119 7437 4109 7449 4104 7449 4105 7444
      4102 7442 4101 7432 4097 7428 4039 7488
      4087 7530 4110 7505 4109 7501 4112 7495
      4120 7488 4127 7484 4132 7479 4135 7470
Special weather statement, Sep 29, 1:50 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
150 PM EDT THU SEP 29 2011

NJZ021>025-291845-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
150 PM EDT THU SEP 29 2011

...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE MAY AND
CUMBERLAND COUNTIES...

AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW STRONG THUNDERSTORMS OVER LOWER DELAWARE BAY...MOVING NORTHEAST
AT 45 MPH. THE THUNDERSTORM WILL BE NEAR CAPE MAY POINT AROUND 205
PM...VILLAS...NORTH CAPE MAY...ERMA...CAPE MAY AROUND 210 PM...GREEN
CREEK...WHITESBORO-BURLEIGH...RIO GRANDE...WEST WILDWOOD AROUND 215
PM AND GOSHEN AROUND 220 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3930 7454 3920 7464 3907 7471 3902 7479
      3899 7479 3892 7495 3892 7497 3899 7498
      3915 7490 3918 7497 3918 7503 3920 7505
      3917 7514 3920 7519 3923 7518 3926 7524
      3951 7502 3932 7449
Special weather statement, Sep 29, 2:25 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
225 PM EDT THU SEP 29 2011

NJZ015>019-021-027-PAZ069-071-291930-
BUCKS PA-CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-MERCER NJ-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
225 PM EDT THU SEP 29 2011

...A FEW STRONG THUNDERSTORMS WILL AFFECT
BUCKS...BURLINGTON...CAMDEN...CUMBERLAND...GLOUCESTER...MERCER...PHIL
ADELPHIA AND SALEM COUNTIES...

AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ACROSS SOUTHWEST NEW JERSEY AND WESTERN
CAMDEN COUNTY...THEY WERE MOVING NORTHEAST AT 30 MPH. THEY WILL
AFFECT WESTERN BURLINGTON COUNTY AND NORTHERN CUMBERLAND COUNTY
THROUGH 300 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3937 7513 3952 7534 3985 7526 3985 7525
      3997 7523 4022 7473 4014 7461 3988 7458
Special weather statement, Sep 29, 2:39 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
239 PM EDT THU SEP 29 2011

NJZ008-010-012-013-015-PAZ069-291945-
BUCKS PA-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
239 PM EDT THU SEP 29 2011

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...MERCER...MIDDLESEX...
MONMOUTH...MORRIS AND SOMERSET COUNTIES...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
MORRISTOWN TO 12 MILES NORTH OF TRENTON TO 8 MILES NORTHEAST OF
PHILADELPHIA...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE
NEAR MORRISTOWN...MILLINGTON AROUND 245 PM...HANOVER TOWNSHIP...ROCKY
HILL AROUND 300 PM...EAST HANOVER...MORRISVILLE AROUND 315 PM...
LINCOLN PARK...YARDVILLE-GROVEVILLE AROUND 330 PM...PRINCETON AND
KINGSTON AROUND 345 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4021 7411 4013 7495 4034 7476 4074 7455
      4096 7428 4089 7427 4089 7433 4086 7431
      4078 7437 4074 7436 4067 7445 4065 7445
      4066 7440 4059 7444 4059 7420 4047 7427
      4044 7420 4046 7412 4042 7406

HAYES
Special weather statement, Sep 29, 2:52 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
252 PM EDT THU SEP 29 2011

NJZ020>027-291945-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
252 PM EDT THU SEP 29 2011

...STRONG THUNDERSTORMS...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
TWO AREAS OF STRONG THUNDERSTORMS. ONE WAS OVER EASTERN ATLANTIC AND
NORTHERN CAPE MAY COUNTY. THE OTHER WAS OVER EASTERN CAMDEN AND
CUMBERLAND COUNTIES. BOTH AREAS WERE MOVING NORTHEAST AT 35 MPH.
THESE THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHEAST NEW JERSEY
THROUGH 400 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3951 7426 3950 7433 3953 7434 3953 7440
      3949 7438 3949 7432 3946 7429 3934 7441
      3930 7455 3901 7478 3937 7513 3992 7453
      3993 7448 3996 7448 3977 7414 3976 7413
      3977 7416 3972 7415 3974 7410
Special weather statement, Sep 29, 3:27 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
327 PM EDT THU SEP 29 2011

NJZ012>014-019-020-026-027-292030-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
327 PM EDT THU SEP 29 2011

...A FEW STRONG THUNDERSTORMS WILL AFFECT EASTERN
BURLINGTON...MIDDLESEX...MONMOUTH AND OCEAN COUNTIES...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
FEW STRONG THUNDERSTORMS ACROSS EASTERN BURLINGTON COUNTY WHICH WERE
MOVING NORTHEAST AT 50 MPH. THE THUNDERSTORMS WILL MOVE INTO
NORTHERN OCEAN COUNTY AND SOUTHERN MONMOUTH COUNTIES THROUGH 430 PM.
A FEW OTHER SCATTERED STORMS WILL MOVE ACROSS SOUTHERN MIDDLESEX
COUNTY THROUGH 400 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3975 7410 3975 7412 3977 7415 3977 7412
      3980 7413 3982 7410 3991 7409 3975 7418
      3974 7455 3986 7473 4013 7462 4013 7459
      4016 7461 4046 7418 4041 7399 4047 7402
      4047 7399 4041 7396 4032 7396

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:00 PM EDTSpecial Weather StatementPHILehigh, Northampton60 min
Sep 28, 8:32 PM EDTAreal Flood AdvisoryPHICarbon, Monroe89 min
Sep 28, 8:38 PM EDTAreal Flood WarningPHIMontgomery8 hr
Sep 28, 8:53 PM EDTSpecial Weather StatementPHIMonroe67 min
Sep 28, 9:58 PM EDTAreal Flood WarningPHICarbon, Lehigh, Monroe, Northampton12 hr
Sep 28, 10:02 PM EDTCoastal Flood AdvisoryPHIDelaware, Philadelphia8 hr
Sep 28, 11:07 PM EDTSpecial Weather StatementPHIChester53 min
Sep 29, 12:41 AM EDTSpecial Weather StatementPHICarbon, Lehigh, Northampton64 min
Sep 29, 3:34 AM EDTCoastal Flood AdvisoryPHIDelaware, Philadelphia14 hr
Sep 29, 9:54 AM EDTAreal Flood WarningPHILehigh, Northampton7 hr
Sep 29, 12:35 PM EDTSpecial Weather StatementPHIChester, Montgomery55 min
Sep 29, 1:24 PM EDTSpecial Weather StatementPHIBucks, Delaware, Montgomery66 min
Sep 29, 1:32 PM EDTAreal Flood AdvisoryPHICarbon, Monroe103 min
Sep 29, 2:25 PM EDTSpecial Weather StatementPHIPhiladelphia65 min

Nearby

Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.